# SDR QM7R201904020003

- Difficulty date: April 2, 2019
- Submitted: April 15, 2019
- Operation: General aviation
- Aircraft: N177RA
- Make and model: Dhav DHC7102
- Aircraft serial: 85
- Aircraft time: 49,920 hours, 42,501 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Bracket
- Part number: 72710086001
- Condition: Cracked
- Location: Rudder
- Part time: 49,920 hours, 42,501 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE TIME INSPECTION FOR CRACK/BREAK OF THE RUDDER CONTROL MECHANISM BRACKET. THE INSPECTION RESULTED IN IDENTIFYING A CRACK AT BOTTOM OF RADIUS.
